# SDR QXEA9500110

- Difficulty date: April 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27442
- Make and model: Swrngn SA227AC
- Aircraft serial: AC750
- System (JASC): 2150 · Cabin Cooling System
- Part: Pack
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SEA - THE FLIGHT CREW SMELLS VAPORIZED TURBINE ENGINE OIL IN THE CABIN.  THE COOLING TURBINE WAS PLACED ON MEL REF. 21-4.
